# SDR RAIA00407017

- Difficulty date: July 26, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 17,886 hours, 18,147 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 17,059 hours, 16,776 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 31035016
- Part serial: 2495648
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE IEC FAULT. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE P2 SENSOR.
